# SDR SWAA2023122123723

- Difficulty date: November 21, 2023
- Submitted: December 21, 2023
- Operation: Air carrier
- Aircraft: N7881A
- Make and model: Boeing 737-7CT
- Aircraft serial: 35084
- Aircraft time: 50,539 hours, 26,785 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Fairing
- Part number: UNKNOWN
- Condition: Delaminated
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF. CARD: 23-153-02955-TLD. PERFORM PERMANENT REPAIR AT WTB FAIRING 193AL; L/E AREA WITH EROSION & DELAMINATION DAMAGE.<[01] REPAIRED DAMAGE AREA AT FAIRING PANEL #193AL AS PER SRM 51-70-04-2R-13 .MATERIAL USED BMS9-3-7781 PO#1738579;[02] VERIFIED STEP # 1
